MAUDE Adverse Event Report: BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)

BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Model Number SPLENDOR X
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.Since the customer sent us 2 incident forms, each case will be treated separately.This complaint is for patient cristal.The device ga-5000002us:spxay20-25c-00046 was installed on (b)(6) 2025, and still under warranty.The service engineer visited the facility and performed energy checks for safety case.All energy was within range and machine is working properly.Nff.Device malfunction wasn't the suspected cause of the adverse event.The regional clinical expert evaluated this ae based on the provided data and advised as follows: "lumenis received a report of an adverse event involving the splendor x.The injured patient is reported as a 40yo female, listed as fitzpatrick iv.Photos show medium-toned african american skin.This was this patient's first treatment.Settings are recorded as 18mm spot, bled alexandrite 5j yag 6j, pd not listed, cooling on (unspecified level), 2hz."immediately post treatment, the patient complained of pain, dizziness, darkening squares on the treated areas.24 hours post, the patient is reported to using hydrinity restorative serum and hyacin spray.48 hours post treatment the patient noted blistering and sought emergency room care.She was diagnosed with second degree burns.Photos demonstrate pih and compromised tissue on the bilateral full legs.9 - permanent injury resulting in permanent impairment."root cause failure: user error.No test patch was done.Inappropriate total fluence and alexandrite fluence for skin type.Failure to recognize unsatisfactory tissue response.Misdiagnosis of skin type and ethnicity.Possible effects: prolonged pih and hypopigmentation.Scarring and permanent pigment changes are possible." since the injury is serious (rated 9 out of 10), lumenis is reporting this case to the fda as an importer.Lumenis has sent all the information to the legal manufacturer of the device "bios".
 
Event or Problem Description
Lumenis received an adverse event report on patient who sustained burn at the axilla area following treatment by splendor x 2.0 device.

Brand Name
SPLENDOR X
Common Device Name
FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Manufacturer (Section D)
BIOS SRL
via guido rossa, 10/12
vimodrone, ita 20090
IT  20090
MDR Report Key23473734
Report Number3020611964-2025-00012
Device Sequence Number10488103
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
Report Date (Section F) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X
Device Catalogue NumberGA-5000002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/02/2025
Device Age6 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer11/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA11/05/2025